# SDR GTIA2015021001502

- Difficulty date: February 10, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 35,552 hours, 17,128 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Mask
- Part number: BEAEROSPACE
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT, O2 MASK DEPLOYED FROM FWD LAV.  OPS CHECKED GOOD IAW AMM 35-23-00.
